Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The boundary of a Busemann space


Author: Philip K. Hotchkiss
Journal: Proc. Amer. Math. Soc. 125 (1997), 1903-1912
MSC (1991): Primary 20F32
MathSciNet review: 1425125
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $X$ be a proper Busemann space. Then there is a well defined boundary, $\partial X$, for $X$. Moreover, if $X$ is (Gromov) hyperbolic (resp. non-positively curved), then this boundary is homeomorphic to the hyperbolic (resp. non-positively curved) boundary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20F32

Retrieve articles in all journals with MSC (1991): 20F32


Additional Information

Philip K. Hotchkiss
Affiliation: Department of Mathematics, The University of St. Thomas, St. Paul, Minnesota 55015
Email: pkhotchkiss@stthomas.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-04166-X
PII: S 0002-9939(97)04166-X
Keywords: Busemann space, geodesic, proper
Received by editor(s): November 19, 1995
Communicated by: James E. West
Article copyright: © Copyright 1997 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia